# SDR ABXA020117

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,968 hours, 35,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WOULD NOT ARM ON MAIN CABIN DOOR.  REMOVED TAPE FROM THE MAIN ENTRANCE DOOR GIRT BAR.  OPS CHECKED GOOD IAW B767 AMM CHAPTER 52.
